| Catalog Number |
DWD190 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Joint Dislocation (2374); Implant Pain (4561)
| Date of Event |
08/19/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported: "subject: (b)(6) shout - tornier shoulder outcomes study.Subject noticed a sudden increase in pain on (b)(6) 2021, yet did not suffer any accident, incident, or fall.Follow up x-rays on 18 aug 2021 revealed an anterior superior reverse shoulder dislocation.The humeral components were still stable and there was a hint of bone bridging from the native upper humerus to the native lower humerus across the allograft.Revision surgery on (b)(6) 2021.".
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.